Narrow Results Clear All
Search results for "Food and Drug Administration (FDA)"
- Food and Drug Administration (FDA)
- Noncognitive Errors ("Slips & Lapses")
Tools/Toolkit > Fact Sheet/FAQs
Silver Spring, MD: US Food and Drug Administration; April 2014.
This fact sheet describes five ways patients can contribute to and ensure safe medication use, including speaking up about medical history, asking questions, and following directions on prescription labels. A question guide is also provided to help consumers become informed about their medications.
FDA requiring color changes to Duragesic (fentanyl) pain patches to aid safety―emphasizing that accidental exposure to used patches can cause death.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; September 23, 2013.
This announcement explains a label change to a medication patch intended to reduce risk of accidental exposure.
Codeine use in certain children after tonsillectomy and/or adenoidectomy may lead to rare, but life-threatening adverse events or death.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; August 15, 2012.
This announcement reveals risks associated with administering codeine after a common pediatric procedure.
Web Resource > Multi-use Website
US Food and Drug Administration.
This Web site provides information about tubing misconnections and how to prevent them.
Silver Spring, MD: US Food and Drug Administration; October 31, 2011.
This report outlines the complex nature of drug shortages and suggests strategies to augment the FDA's efforts to address them.
Food and Drug Administration (FDA) Patient Safety News. Show #60. February 2007.
This video segment shares recommendations for providers about safe prescribing of methadone for pain control, including heightened patient monitoring and encouraging patients to ask questions about how the drug will affect them.